Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Have osteoporosis and osteoarthritis. Should I be climbing stairs?

I have osteoporosis and osteo arthritis . where I work there is a steel stairs that I have to go up and down every day about twenty times. Can my boss continue to make me do this with my condition I have offered to do other work in the organisatiion that doesn;t require this climbing of stairs but he refuses to listen to me
Asked On : Sat, 29 Dec 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi cuddlym ! Hmmm! Both these disease when mix sure give leg weakness and pain. It is very rude that your boss can't make a little change in his organisation. Any way ! Walking on stairs up and down sure give you unnecessary pain. Keep taking your medicine and calciun supplement. Use walking stick and do work in your own pace cause you can broke your bone easily. So recover soon. Take care. Bye.
Answered: Sun, 30 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor